Topic of the discussion
Posted on 06/07/2015 21:45
Does anyone else have extreme sweating on Tramadol slow release tablets. It is so bad that I have to tie up my hair a it is soaking wet along with my arms, back and legs. I am cold to the touch, but my skin is wet. I take 150 mg twice daily.
Beginning of the discussion - 10/07/2015Tramadol: Have you had any side effects? https://www.carenity.co.uk/forum/fibromyalgia/your-opinion-on-fibromyalgia-treatments/medication-side-effects-413
Posted on 10/07/2015 10:52
Im an not a doctor nor an expert, but by surfing a bit on the web I found out that the sweating caused by Tramadol slow release tablets might not be a good sign and you should see your GP:
- Serotonin syndrome is a possibly fatal syndrome that can be caused by tramadol extended-release tablets. Your risk may be greater if you take tramadol extended-release tablets with certain other medicines (eg, "triptans," MAOIs, antidepressants). Symptoms may include agitation; confusion; hallucinations; coma; fever; fast or irregular heartbeat; tremor; excessive sweating; and nausea, vomiting, or diarrhea. Contact your doctor at once if you have any of these symptoms.
I really hope is not this at all, but I advice you to go to your GP asap adn tell him what is going on, even ask to change the meds if posible.
Well that is my personal unexperienced advice, I don't know if someone else out there has a better advice or more experience.
Hope you feel better,
Posted on 13/07/2015 13:02
Thanks Gilda, I see my doctor on Friday, hopefully she will change my pain relief then.
Posted on 13/07/2015 17:52
Glad to help @HeatherandSteve , keep us posted on what your GP tells you.
All the best,
Posted on 01/11/2015 06:11
I have come of the Tramadol and the sweating has decreased, I now take Palexia, but have to top up with co-codamol every six hours; back to the doctor me thinks!
Posted on 20/11/2015 16:50
Does anyone have a dry mouth & throat on pregabalin?
Posted on 31/03/2017 07:53
I seem to be allergic to all blood pressure medications. Is anyone in the same position and tried something that now works for them.
Posted on 07/06/2021 12:50
I have taken Tramadol in the past, and ended up in hospital as I was violently sick, and had such a very bad headache they actually thought my shunt (for acquired hydrocephalus) had blocked. I was completely out of it for a few days and was warned never, ever to take Tramadol again.
Posted on 07/06/2021 14:11
I used to take tramadol but there so addictive I ask go for an alternative so I use matrifin 50 mg three day patches.
Posted on 07/06/2021 23:35
I was on Tramadol for years but came off them last year as they just weren't helping with the pain any more. Within a week of stopping them, my brain felt less foggy.
My gp then put me on Butec patches which worked well but then I ended up sleeping 20 hours a day and doc reckoned they were causing it so I'm almost off them now.